# SDR CALA2021102501968

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 72,878 hours, 26,092 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Fwd
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR LIGHT  ON T/O PER CAPT THROUGH DISPATCH CALL TO TOMC, LOW SPEED ABORT 70 KNOTS CLEANED PROX SENSOR DOOR LIGHT INDICATION AND CHECK OPERATION IAW AMM 52-11-00-860-804 AND PERFORMED INSPECTION HIGH ENERGY STOP IAW AMM 05-51-07-210-801 ALL NORMAL
